RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 146, Number 3, Pages 467–487 (Mi tmf2048)  

This article is cited in 4 scientific papers (total in 4 papers)

Anomalous scaling in the model of turbulent advection of a vector field

L. Ts. Adzhemyan, S. V. Novikov

Saint-Petersburg State University

Abstract: We consider the model of turbulent advection of a passive vector field $\varphi$ by a two-dimensional random velocity field uncorrelated in time and having Gaussian statistics with a powerlike correlator. The renormalization group and operator product expansion methods show that the asymptotic form of the structure functions of the $\varphi$ field in the inertial range is determined by the fluctuations of the energy dissipation rate. The dependence of the asymptotic form on the external turbulence scale is essential and has a powerlike form (anomalous scaling). The corresponding exponents are determined by the spectrum of the anomalous dimension matrices of operator families consisting of gradients of $\varphi$. We find a basis constructed from powers of the dissipation and enstrophy operators in which these matrices have a triangular form in all orders of the perturbation theory. In the two-loop approximation, we evaluate the anomalous-scaling exponents for the structure functions of an arbitrary order.

Keywords: turbulence, passive admixture, anomalous scaling, renormalization group

DOI: https://doi.org/10.4213/tmf2048

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 146:3, 393–410

Bibliographic databases:

Received: 01.05.2005

Citation: L. Ts. Adzhemyan, S. V. Novikov, “Anomalous scaling in the model of turbulent advection of a vector field”, TMF, 146:3 (2006), 467–487; Theoret. and Math. Phys., 146:3 (2006), 393–410

Citation in format AMSBIB
\Bibitem{AdzNov06}
\by L.~Ts.~Adzhemyan, S.~V.~Novikov
\paper Anomalous scaling in the model of turbulent advection of a vector field
\jour TMF
\yr 2006
\vol 146
\issue 3
\pages 467--487
\mathnet{http://mi.mathnet.ru/tmf2048}
\crossref{https://doi.org/10.4213/tmf2048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2254670}
\zmath{https://zbmath.org/?q=an:1177.76143}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...146..393A}
\elib{http://elibrary.ru/item.asp?id=9200324}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 146
\issue 3
\pages 393--410
\crossref{https://doi.org/10.1007/s11232-006-0048-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236533100009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644913954}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2048
  • https://doi.org/10.4213/tmf2048
  • http://mi.mathnet.ru/eng/tmf/v146/i3/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antonov, NV, “Renormalization group, operator product expansion and anomalous scaling in models of turbulent advection”, Journal of Physics A-Mathematical and General, 39:25 (2006), 7825  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Jurcisinova E., Jurcisin M., Remecky R., “Turbulent Prandtl Number in a Model of Passively Advected Vector Field: Two-Loop Renormalization Group Result”, Phys. Rev. E, 88:1 (2013), 011002  crossref  mathscinet  adsnasa  isi  scopus  scopus
    3. Jurcisinova E., Jurcisin M., Zalom P., “Turbulent Prandtl Number of a Passively Advected Vector Field in Helical Environment: Two-Loop Renormalization Group Result”, Phys. Rev. E, 89:4 (2014), 043023  crossref  mathscinet  adsnasa  isi  scopus  scopus
    4. Jurcisinova E. Jurcisin M. Remecky R., Phys. Rev. E, 93:3 (2016), 033106  crossref  mathscinet  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:322
    Full text:143
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019